Free subgroups of free products and combinatorial hypermaps

Laura Ciobanu, Alexander Kolpakov

Research output: Contribution to journalArticle

2 Downloads (Pure)
Original languageEnglish
Pages (from-to)1415-1433
Number of pages19
JournalDiscrete Mathematics
Volume342
Issue number5
Early online date14 Feb 2019
DOIs
Publication statusPublished - May 2019

Keywords

  • Free group
  • Free product
  • Growth series
  • Hypermap
  • Ribbon graph
  • Subgroup growth

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this